# SDR ASOA20130402112

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 34,325 hours, 25,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  SERVICE DOOR LOWER AFT CUTOUT CORRODED FRAME 22.  MX INSTALLED AND FABRICATED DOUBLER IAW EC5310-01373.  ACFT APPROVED FOR RETURN TO SERVICE.
